# SDR FDEA202508111407

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND NOSE LANDING GEAR   TRUNNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING AT STATION 583,  FOUND 01 EACH CRACK  INDICATION PROPAGATE FROM THE SLOT OUT AREA  APPROXIMATELY 1/8" LENGTH.  LEFT HAND NOSE LANDING GEAR TRUNNION WEB AT STATION 583 CRACKED AREA CARRIED OUT   REPAIR IN ACCORDANCE WITH EA# 1-5310-T0384531 P1.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
